Title

Verification of Bifurcation Diagrams for Polynomial-Like Equations

Document Type

Article

Publication Date

3-2008

Abstract

The results of our recent paper [P. Korman, Y. Li, T. Ouyang, Computing the location and the direction of bifurcation, Math. Res. Lett. 12 (2005) 933–944] appear to be sufficient to justify computer-generated bifurcation diagram for any autonomous two-point Dirichlet problem. Here we apply our results to polynomial-like nonlinearities.

DOI

dx.doi.org/10.1016/j.cam.2006.11.031

Find in your library

Off-Campus WSU Users


Share

COinS